# SDR SWAA2023112022037

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 57,640 hours, 34,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Split
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - COMPOSITE FLOORBOARD FWD OF SHEETMETAL FLOORBOARD SPLIT<[01] REMOVED AND REPLACED FLOOR BOARD PER AMM 25-52-10
